Your description of the swollen lymph node is consistent with enlargement due to inflammation or infection. It may be that you are fighting off a virus you have been exposed to.
There are a few things that make your case a little different that the typical enlarged lymph node. 1) You are on treatment that suppresses the immune system some. 2) Your lymph node continues to get bigger.
Given these two things it is possible that you may have a bacterial infection within the lymph node. Your Crohn's disease treatment may cause your body to not respond with a fever, etc. as one normally would in the presence of a bacterial infection. If this is the case, antibiotics are appropriate for treatment.
If the paracetamol is not working for your pain (you can take up to 1000 mg by mouth every six hours as needed-maximum of 4 grams per 24 hours), you may want to discuss with your doctor other pain control medicines such as tylenol with codeine.
I recommend you get your lymph node evaluated to see if you need antibiotics. You can also discuss the pain at that point.
Advice and opinions given are based on the information provided and must not be considered an official medical recommendation. The limitations of the internet prevent an appropriate evaluation. Always consult your doctor if there is concern.